# SDR REXA2022050200281

- Difficulty date: April 9, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 34,079 hours, 23,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: SH69036116
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-53-061/ ENDEAVOR EO R53595^ WE HAVE FOUND MULTIPLE FASTENERS WITH CORROSION AROUND COUNTERSINKS @ FS 792 AND FS 801 ON BOTH L/H SIDES.	 REPAIRED IAW MHIRJ REO 690-53-41-384 REV-- DATED 2023-04-07
